MathSciNet Relay Station
MathSciNet bibliographic data
MR1432840 43A90 (17C50 33C50)
Ding, Hongming; Gross, Kenneth I.; Richards, Donald St. P. Ramanujan's master theorem for symmetric cones. Pacific J. Math. 175 (1996), no. 2, 447–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement